Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > On Andrica’s Conjecture, Cramér’s Conjecture, Gaps...
< Back to Volume

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions III: A Simple Proof for Andrica’s Conjecture

Full Text PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
31-37
DOI:
10.18052/www.scipress.com/BMSA.4.31
Citation:
"On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions III: A Simple Proof for Andrica’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 31-37, 2013
Online since:
May 2012
Export:
Distribution: